# SDR DALA2019040402186

- Difficulty date: April 4, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 60,220 hours, 22,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 400-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1015442) DURING INSPECTION FOUND CORROSION SUPPORT ZEE BTW STA 400 TO STA 500I AND STR 26L AT FWD CARGO COMPARTMENT. REPLACED SUPPORT ZEE BTW BS400 TO BS500I AT STR 26L AT FWD CARGO COMPARTMENT ASPER SRM B737-800 53-00-53 REPAIR 5 AND SRM B737-800 51-10-02.
